# SDR AALA201906269012

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 25,787 hours, 21,080 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: P000383
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, CABIN WINDOW CRAZED BETWEEN FR 23 AND FR 24 BETWEEN S9L AND S10L. REPLACED WINDOW PER AMM 21-31-00.
